# SDR UIEA2022042800414

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON LH HST CENTER SECTION UPPER SKIN TOP SURFACE BETWEEN STAB STA 165.64 AND 172.4, STRINGER 3( 1) REMOVER THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 94. 2) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 94. 3) PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0325737 AND DATA SHEET NO 6918368-1. 4) ACCOMPLISHED EI NO T2022A55M-1031 REV 2. 5) CONDITION CHECK NORMAL AND JOB COMPLETED )
